Nodal Solutions of the p -Laplacian with Sign-Changing Weight
Ruyun Ma,
Xilan Liu and
Jia Xu
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
We are concerned with determining values of , for which there exist nodal solutions of the boundary value problem , where is a sign-changing function, with . The proof of our main results is based upon global bifurcation techniques.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/406350.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/406350.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:406350
DOI: 10.1155/2013/406350
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().